MAUDE Adverse Event Report: SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE

SUTR ANCH,CRKSCRW FT; SCREW, FIXATION, BONE
Model Number SUTR ANCH,CRKSCRW FT
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that during an arthroscopy surgery the titanium tip of the device broke when attaching the anchor to the bone.All fragments were removed from the patient.According to the surgeon no harm for patient, operator or third party occurred.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Complaint confirmed, the device was returned with a broken anchor.The distal end fragment was also returned.The device was found to meet relevant critical dimensions.No abnormalities were observed on the driver.The cause of the event was not identified, however a likely cause is prying/leveraging the device during insertion.

Brand Name
SUTR ANCH,CRKSCRW FT
Common Device Name
SCREW, FIXATION, BONE
MDR Report Key12569245
Report Number1220246-2021-03717
Device Sequence Number3586524
Product Code HWC
UDI-Device Identifier00888867023741
UDI-Public00888867023741
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K061863
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Model NumberSUTR ANCH,CRKSCRW FT
Device Catalogue NumberAR-1928SF-45
Device Lot Number13335394
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/14/2021
Supplement Date Received by Manufacturer09/14/2021
Initial Report FDA Received Date10/04/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1